Spheres not admitting smooth odd-fixed-point actions of s5 and sl(2, 5)

Masaharu Morimoto, Shunsuke Tamura

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Let G be a finite group and Σ a homology sphere with smooth G-action. If the G-fixed-point set of Σ consists of odd-number points then the dimension of Σ could be restrictive. In this article we confirm the claim in the cases where G = S5 or SL(2, 5).

Original languageEnglish
Pages (from-to)1-8
Number of pages8
JournalOsaka Journal of Mathematics
Issue number1
Publication statusPublished - Jan 2020

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Spheres not admitting smooth odd-fixed-point actions of s<sub>5</sub> and sl(2, 5)'. Together they form a unique fingerprint.

Cite this